In this brief note we introduce Harnack-type inequalities, which are typical in the context of singular nonlinear parabolic operators, and describe their state of art in the context of anisotropic operators

A brief note on Harnack-type estimates for singular parabolic nonlinear operators / Simone Ciani; Eurica Henriques. - In: BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR. - ISSN 2240-2829. - ELETTRONICO. - 14:2(2023), pp. 56-76. [10.6092/issn.2240-2829/18849]

A brief note on Harnack-type estimates for singular parabolic nonlinear operators

Simone Ciani;
2023

Abstract

In this brief note we introduce Harnack-type inequalities, which are typical in the context of singular nonlinear parabolic operators, and describe their state of art in the context of anisotropic operators
2023
A brief note on Harnack-type estimates for singular parabolic nonlinear operators / Simone Ciani; Eurica Henriques. - In: BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR. - ISSN 2240-2829. - ELETTRONICO. - 14:2(2023), pp. 56-76. [10.6092/issn.2240-2829/18849]
Simone Ciani; Eurica Henriques
File in questo prodotto:
File Dimensione Formato  
Ciani Henriques.pdf

accesso aperto

Tipo: Versione (PDF) editoriale
Licenza: Licenza per Accesso Aperto. Creative Commons Attribuzione (CCBY)
Dimensione 359.19 kB
Formato Adobe PDF
359.19 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/961619
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact